Journal of Mathematics of Kyoto University

Global existence and energy decay of small solutions to the Kirchhoff equation with linear dissipation localized near infinity

Kiyoshi Mochizuki

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 39, Number 2 (1999), 347-363.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250517917

Digital Object Identifier
doi:10.1215/kjm/1250517917

Mathematical Reviews number (MathSciNet)
MR1709298

Zentralblatt MATH identifier
0954.35113

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B40: Asymptotic behavior of solutions 35Q72 74H20: Existence of solutions 74H40: Long-time behavior of solutions 74K10: Rods (beams, columns, shafts, arches, rings, etc.)

Citation

Mochizuki, Kiyoshi. Global existence and energy decay of small solutions to the Kirchhoff equation with linear dissipation localized near infinity. J. Math. Kyoto Univ. 39 (1999), no. 2, 347--363. doi:10.1215/kjm/1250517917. https://projecteuclid.org/euclid.kjm/1250517917


Export citation